MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Codes Imprecision (1307); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user experienced hypoglycemic episode went to er and admitted to the hospital.
 
Additional Manufacturer Narrative
User reported a hypoglycemic event and mentioned that blood sugar level was 61.The user went to er and was admitted to the hospital.No additional event details were provided like event time, sensor glucose (sg) value and alert information.Multiple emails were sent to the clinical team to gather additional event details.However, no response was received.Thus, no further confirmation or investigation of the event was possible.B4.Date of this report 14 august 2025.G3.Date received by the manufacturer? 14 august 2025.H6.Health effect -impact code updated to 4648.H6.Health effect -impact code updated to 4648.H6.Type of investigation updated to 4119.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22693122
Report Number3009862700-2025-01121
Device Sequence Number8250886
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2025
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot NumberWP09981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexUnknown